MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439678
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure of a left ventricular (lv) lead into the coronary sinus, the guide wire got stuck in the lead.The lead was removed and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed.Analysis indicated the distal conductor of the lead was obstructed due to a guidewire stuck in the lumen.The distal conductor was extrinsically distorted due to buckling.The distal conductor of the lead became extrinsically distorted due to pulling/stretching/overstress.There was guidewire coating on the distal conductor of the lead and it was obstructed.Visual analysis of the lead indicated damage at implant.Visual analysis of the lead indicated the lead was stretched.The analyst noted that the competitor guidewire's hydrophilic coating adhered to the coil filars causing the guidewire to stick in the lead lumen.As a result, the coil filars became distorted when trying to pull the guidewire out of the lead.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY STRAIGHT MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9713135
Report Number2649622-2020-03419
Device Sequence Number3392605
Product Code OJX
UDI-Device Identifier00643169860223
UDI-Public00643169860223
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2021
Device Model Number439678
Device Catalogue Number439678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD, 5076-52 LEAD, A2DR01 CRT-P
Patient Age54 YR